# SDR DXTA2021061643760

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 2,923 hours, 1,946 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN COCKPIT / CABIN: CLEAR ACM INTAKE AND INTAKE DUCTS OF CICADAS.  CLEAN CICADA DEBRIS FROM APU INTAKE DUCT AND ASSOCIATED AREAS. ALL INSECT DEBRIS HAS BEEN REMOVED AND RESTORED AIRCRAFT TO ORIGINAL CONDITION CLEAR ACM INTAKE AND INTAKE DUCTS OF CICADAS. PERFORMED BOROSCOPE OF ACM INTAKE AND INTAKE DUCKS NO NOTICABLE DEBRIS FOUND.
